An iterative frequency-sweeping approach for stability analysis of linear systems with multiple delays - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IMA Journal of Mathematical Control and Information Year : 2019

An iterative frequency-sweeping approach for stability analysis of linear systems with multiple delays

Abstract

In this article, we study the stability of linear systems with multiple (incommensurate) delays, by extending a recently proposed frequency-sweeping approach. First, we consider the case where only one delay parameter is free while the others are fixed. The complete stability w.r.t. the free delay parameter can be systematically investigated by proving an appropriate invariance property. Next, we propose an iterative frequency-sweeping approach to study the stability under any given multiple delays. Moreover, we may effectively analyse the asymptotic behaviour of the critical imaginary roots (if any) w.r.t. each delay parameter, which provides a possibility for stabilizing the system through adjusting the delay parameters. The approach is simple (graphical test) and can be applied systematically to the stability analysis of linear systems including multiple delays. A deeper discussion on its implementation is also proposed. Finally, various numerical examples complete the presentation.
Fichier principal
Vignette du fichier
LXGIMAPaper2019.pdf (1.13 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-02281960 , version 1 (09-03-2021)

Identifiers

Cite

Xu-Guang Li, Silviu-Iulian Niculescu, Arben Cela. An iterative frequency-sweeping approach for stability analysis of linear systems with multiple delays. IMA Journal of Mathematical Control and Information, 2019, 36 (02), pp.379-398. ⟨10.1093/imamci/dnx050⟩. ⟨hal-02281960⟩
117 View
79 Download

Altmetric

Share

Gmail Facebook X LinkedIn More